Next Issue
Volume 2, March
Previous Issue
Volume 1, September

Mathematics, Volume 1, Issue 4 (December 2013) – 1 article , Pages 111-118

  • Issues are regarded as officially published after their release is announced to the table of contents alert mailing list.
  • You may sign up for e-mail alerts to receive table of contents of newly released issues.
  • PDF is the official format for papers published in both, html and pdf forms. To view the papers in pdf format, click on the "PDF Full-text" link, and use the free Adobe Readerexternal link to open them.
Order results
Result details
Select all
Export citation of selected articles as:
Article
Sign-Periodicity of Traces of Singular Moduli
Mathematics 2013, 1(4), 111-118; https://doi.org/10.3390/math1040111 - 15 Oct 2013
Cited by 1 | Viewed by 2869
Abstract
Zagier proved that the generating functions of traces of singular values of Jm(z) are weight 3 2 weakly holomorphic modular forms. In this paper we prove that there is the sign-periodicity of traces of singular values of Jm(z). Full article
Previous Issue
Next Issue
Back to TopTop